Keyword Index

A

  • Advection equation Nonstandard explicit third-order Runge-Kutta method with positivity property [Volume 8, Issue 2, 2017, Pages 37-46]
  • AE-solution sets Analytical aspects of the interval unilateral quadratic matrix equations and their united solution sets [Volume 8, Issue 2, 2017, Pages 223-241]
  • Almost multiplicative maps Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras [Volume 8, Issue 1, 2017, Pages 187-195]
  • Amenability The structure of ideals, point derivations, amenability and weak amenability of extended Lipschitz algebras [Volume 8, Issue 1, 2017, Pages 389-404]

B

  • Banach algebras Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras [Volume 8, Issue 1, 2017, Pages 187-195]
  • Banach function algebra The structure of ideals, point derivations, amenability and weak amenability of extended Lipschitz algebras [Volume 8, Issue 1, 2017, Pages 389-404]
  • Banach operator On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces [Volume 8, Issue 2, 2017, Pages 293-306]
  • Bergers' equation Nonstandard explicit third-order Runge-Kutta method with positivity property [Volume 8, Issue 2, 2017, Pages 37-46]
  • Bernstein operators On the approximation by Chlodowsky type generalization of (p,q)-Bernstein operators [Volume 8, Issue 2, 2017, Pages 181-200]
  • Beta basis function On genuine Lupac{s}-Beta operators and modulus of continuity [Volume 8, Issue 1, 2017, Pages 23-32]
  • Brownian motion Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations [Volume 8, Issue 2, 2017, Pages 169-179]

C

  • Caputo derivative Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Carlitz's $q$-Bernoulli polynomials Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($lpha ,eta $) [Volume 8, Issue 2, 2017, Pages 135-144]
  • CAT(0) space Strong and $Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) [Volume 8, Issue 1, 2017, Pages 245-260]
  • Class Number On the real quadratic fields with certain continued fraction expansions and fundamental units [Volume 8, Issue 1, 2017, Pages 197-208]
  • Coincidence point Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces [Volume 8, Issue 1, 2017, Pages 315-329]
  • Collocation method Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Common fixed point Some common fixed point theorems for four $(psi, arphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces [Volume 8, Issue 2, 2017, Pages 307-326]
  • Common fixed point Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces [Volume 8, Issue 2, 2017, Pages 145-158]
  • Complex valued metric space Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces [Volume 8, Issue 2, 2017, Pages 145-158]
  • Computer vision Similarity measurement for describe user images in social media [Volume 8, Issue 1, 2017, Pages 291-299]
  • Continued Fraction Expansion On the real quadratic fields with certain continued fraction expansions and fundamental units [Volume 8, Issue 1, 2017, Pages 197-208]
  • Contractive type mapping Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces [Volume 8, Issue 2, 2017, Pages 145-158]
  • Control Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces [Volume 8, Issue 1, 2017, Pages 301-314]
  • Coupled fixed point Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces [Volume 8, Issue 1, 2017, Pages 133-157]
  • Coupled fixed point Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph [Volume 8, Issue 2, 2017, Pages 263-276]
  • Coutte flow Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile [Volume 8, Issue 1, 2017, Pages 177-186]
  • Curvature collineation Curvature collineations on Lie algebroid structure [Volume 8, Issue 2, 2017, Pages 47-63]

D

  • Darbo fixed point theorem Some extensions of Darbo's theorem and solutions of integral equations of Hammerstein type [Volume 8, Issue 1, 2017, Pages 337-351]
  • Derivative L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial [Volume 8, Issue 2, 2017, Pages 355-362]
  • Dhage iteration method Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations [Volume 8, Issue 1, 2017, Pages 95-112]
  • Distributed parameter systems A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • DJS-hypergroup Translation invariant mappings on KPC-hypergroups [Volume 8, Issue 2, 2017, Pages 99-107]

E

  • Efficient solution A necessary condition for multiple objective fractional programming [Volume 8, Issue 2, 2017, Pages 201-207]
  • Ekeland's variational principle $( arphi_1, arphi_2)$-variational principle [Volume 8, Issue 2, 2017, Pages 251-261]
  • Equitable Partition Perfect $2$-colorings of the Platonic graphs [Volume 8, Issue 2, 2017, Pages 29-35]
  • Existence and approximation theorems Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations [Volume 8, Issue 1, 2017, Pages 95-112]

F

  • Fixed point Contractive gauge functions in strongly orthogonal metric spaces [Volume 8, Issue 2, 2017, Pages 23-28]
  • Fixed point Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces [Volume 8, Issue 1, 2017, Pages 315-329]
  • Fixed point Quadratic $alpha$-functional equations [Volume 8, Issue 1, 2017, Pages 1-9]
  • Fixed point $C$-class and $F(psi, arphi)$-contractions on $M$-metric spaces [Volume 8, Issue 1, 2017, Pages 209-224]
  • Fixed point On new faster fixed point iterative schemes for contraction operators and comparison of their rate of convergence in convex metric spaces [Volume 8, Issue 1, 2017, Pages 353-388]
  • Fixed point Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph [Volume 8, Issue 2, 2017, Pages 263-276]
  • Fixed point property The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces [Volume 8, Issue 1, 2017, Pages 113-122]
  • Fixed point theorem Fixed point theorems for generalized quasi-contractions in cone $b$-metric spaces over Banach algebras without the assumption of normality with applications [Volume 8, Issue 2, 2017, Pages 335-353]
  • Fractional-order Bernoulli functions Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Fractional Riccati differential equation Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Frechet algebras Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras [Volume 8, Issue 1, 2017, Pages 187-195]
  • Fundamental Unit On the real quadratic fields with certain continued fraction expansions and fundamental units [Volume 8, Issue 1, 2017, Pages 197-208]

G

H

  • Hadamard product Some properties of analytic functions related with bounded positive real part [Volume 8, Issue 1, 2017, Pages 235-244]
  • Harmonic univalent Stability for certain subclasses of harmonic univalent functions [Volume 8, Issue 1, 2017, Pages 33-45]
  • Health Topics Similarity measurement for describe user images in social media [Volume 8, Issue 1, 2017, Pages 291-299]
  • Hermite-Hadamard inequality Hermite-Hadamard inequality for geometrically quasiconvex functions on co-ordinates [Volume 8, Issue 1, 2017, Pages 47-60]
  • Hermite-Hadamard inequality Hermite-Hadamard inequalities for $mathbb{B}$-convex and $mathbb{B}^{-1}$-convex functions [Volume 8, Issue 1, 2017, Pages 225-233]
  • Hilbert-Schmidt norm A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]
  • H"{o}lder inequality New integral inequalities for $s$-preinvex functions [Volume 8, Issue 1, 2017, Pages 331-336]
  • H"{o}lder's inequality Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m, arphi)$-preinvex functions via Caputo $k$-fractional derivatives [Volume 8, Issue 2, 2017, Pages 109-124]
  • Hybrid differential equation Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations [Volume 8, Issue 1, 2017, Pages 95-112]
  • Hybrid fixed point theorem Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations [Volume 8, Issue 1, 2017, Pages 95-112]
  • Hyers-Ulam stability Quadratic $alpha$-functional equations [Volume 8, Issue 1, 2017, Pages 1-9]
  • Hyers-Ulam stability On the stability of linear differential equations of second order [Volume 8, Issue 2, 2017, Pages 65-70]

I

  • Ideal convergence Convergence of trajectories in infinite horizon optimization [Volume 8, Issue 1, 2017, Pages 123-131]
  • Infinite horizon optimization Convergence of trajectories in infinite horizon optimization [Volume 8, Issue 1, 2017, Pages 123-131]
  • Initial value problems Nonstandard explicit third-order Runge-Kutta method with positivity property [Volume 8, Issue 2, 2017, Pages 37-46]
  • Integral convolution Stability for certain subclasses of harmonic univalent functions [Volume 8, Issue 1, 2017, Pages 33-45]
  • Integral inequality New integral inequalities for $s$-preinvex functions [Volume 8, Issue 1, 2017, Pages 331-336]
  • Invariant probabilistic metrics Mazur-Ulam theorem in probabilistic normed groups [Volume 8, Issue 2, 2017, Pages 327-333]
  • Ito formula Study on efficiency of the Adomian decomposition method for stochastic differential equations [Volume 8, Issue 1, 2017, Pages 61-68]
  • It^{o} integral Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations [Volume 8, Issue 2, 2017, Pages 169-179]

J

  • James type constant The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces [Volume 8, Issue 1, 2017, Pages 113-122]

K

  • Kirchhoff strings Global attractor for a nonlocal hyperbolic problem on ${mathcal{R}}^{N}$ [Volume 8, Issue 2, 2017, Pages 159-168]
  • Korovkin type approximation theorem On the approximation by Chlodowsky type generalization of (p,q)-Bernstein operators [Volume 8, Issue 2, 2017, Pages 181-200]
  • KPC-hypergroup Translation invariant mappings on KPC-hypergroups [Volume 8, Issue 2, 2017, Pages 99-107]

L

  • Lie algebroid Curvature collineations on Lie algebroid structure [Volume 8, Issue 2, 2017, Pages 47-63]
  • Lie symmetry Curvature collineations on Lie algebroid structure [Volume 8, Issue 2, 2017, Pages 47-63]
  • Linear Fractional Programming Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • LPIM meshless method On the natural stabilization of convection diffusion problems using LPIM meshless method [Volume 8, Issue 2, 2017, Pages 9-22]

M

  • Machine Learning Models Similarity measurement for describe user images in social media [Volume 8, Issue 1, 2017, Pages 291-299]
  • Mathematical modeling Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution [Volume 8, Issue 2, 2017, Pages 125-134]
  • Maximum modulus L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial [Volume 8, Issue 2, 2017, Pages 355-362]
  • Mazur-Ulam Theorem Mazur-Ulam theorem in probabilistic normed groups [Volume 8, Issue 2, 2017, Pages 327-333]
  • Measure of noncompactness Some extensions of Darbo's theorem and solutions of integral equations of Hammerstein type [Volume 8, Issue 1, 2017, Pages 337-351]
  • Mild solutions Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces [Volume 8, Issue 1, 2017, Pages 301-314]
  • Minkowski's inequality Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m, arphi)$-preinvex functions via Caputo $k$-fractional derivatives [Volume 8, Issue 2, 2017, Pages 109-124]
  • Minty equilibrium problem Existence results for equilibrium problems under strong sign property [Volume 8, Issue 1, 2017, Pages 165-176]
  • Mixed monotone property Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces [Volume 8, Issue 1, 2017, Pages 133-157]
  • Modified Picard Normal S-iteration On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces [Volume 8, Issue 2, 2017, Pages 293-306]
  • Multiple objective fractional programming A necessary condition for multiple objective fractional programming [Volume 8, Issue 2, 2017, Pages 201-207]

N

  • Nonlinear stochastic differential equation Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations [Volume 8, Issue 2, 2017, Pages 169-179]
  • Noor iteration process Strong and $Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) [Volume 8, Issue 1, 2017, Pages 245-260]

O

  • Operational matrix Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Ostrowski type inequality Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m, arphi)$-preinvex functions via Caputo $k$-fractional derivatives [Volume 8, Issue 2, 2017, Pages 109-124]

P

  • Partial differential equations A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Partially ordered PLM-space (PLqM-space) Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces [Volume 8, Issue 1, 2017, Pages 133-157]
  • Partial metric space $C$-class and $F(psi, arphi)$-contractions on $M$-metric spaces [Volume 8, Issue 1, 2017, Pages 209-224]
  • Perfect Coloring Perfect $2$-colorings of the Platonic graphs [Volume 8, Issue 2, 2017, Pages 29-35]
  • Periodic boundary value problems Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces [Volume 8, Issue 1, 2017, Pages 301-314]
  • Perturbed systems A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Platonic Graph Perfect $2$-colorings of the Platonic graphs [Volume 8, Issue 2, 2017, Pages 29-35]
  • Plus flow reactors A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Polynomial L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial [Volume 8, Issue 2, 2017, Pages 355-362]
  • Positive semidefinite matrices A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]
  • Positivity Nonstandard explicit third-order Runge-Kutta method with positivity property [Volume 8, Issue 2, 2017, Pages 37-46]
  • Probabilistic normed groups Mazur-Ulam theorem in probabilistic normed groups [Volume 8, Issue 2, 2017, Pages 327-333]
  • Ptolemy constant The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces [Volume 8, Issue 1, 2017, Pages 113-122]

Q

  • Quadratic Field On the real quadratic fields with certain continued fraction expansions and fundamental units [Volume 8, Issue 1, 2017, Pages 197-208]
  • Quadratic integral equation Some extensions of Darbo's theorem and solutions of integral equations of Hammerstein type [Volume 8, Issue 1, 2017, Pages 337-351]

R

  • Refinements A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]
  • Restricted Zeros L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial [Volume 8, Issue 2, 2017, Pages 355-362]
  • Runge-Kutta methods Nonstandard explicit third-order Runge-Kutta method with positivity property [Volume 8, Issue 2, 2017, Pages 37-46]

S

  • Sensitivity analysis Analytical aspects of the interval unilateral quadratic matrix equations and their united solution sets [Volume 8, Issue 2, 2017, Pages 223-241]
  • Separated topologies On the metric triangle inequality [Volume 8, Issue 1, 2017, Pages 159-164]
  • Similarity Measurement Web mining Similarity measurement for describe user images in social media [Volume 8, Issue 1, 2017, Pages 291-299]
  • Spline collocation method A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Stability of the convolution Stability for certain subclasses of harmonic univalent functions [Volume 8, Issue 1, 2017, Pages 33-45]
  • Stirling numbers of the first kind Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($lpha ,eta $) [Volume 8, Issue 2, 2017, Pages 135-144]
  • Stirling numbers of the second kind Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($lpha ,eta $) [Volume 8, Issue 2, 2017, Pages 135-144]
  • Stochastic differential equation Study on efficiency of the Adomian decomposition method for stochastic differential equations [Volume 8, Issue 1, 2017, Pages 61-68]
  • Stochastic operational matrix Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations [Volume 8, Issue 2, 2017, Pages 169-179]

T

  • Translation Invariant Mapping Translation invariant mappings on KPC-hypergroups [Volume 8, Issue 2, 2017, Pages 99-107]
  • Transportation Problem Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • Triangle inequality On the metric triangle inequality [Volume 8, Issue 1, 2017, Pages 159-164]
  • Triangular function Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations [Volume 8, Issue 2, 2017, Pages 169-179]

U

  • Un- certain Measure Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • Uncertain Programming Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • Uncertain Variable Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • Uniform normal structure The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces [Volume 8, Issue 1, 2017, Pages 113-122]

V

  • Variational inequalities An inexact alternating direction method with SQP regularization for the structured variational inequalities [Volume 8, Issue 1, 2017, Pages 269-289]

W

  • Wendel's Theorem Translation invariant mappings on KPC-hypergroups [Volume 8, Issue 2, 2017, Pages 99-107]

Y

  • Young inequality A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]